Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

I Have A Confession To Make


Ok, so I know that I am supposed to discontinue the use of retin a and tazorac (yes I do use both, one in the morning and one at skin is that oily) and my derm did reiterate this before giving me the script, but I thought that i would continue to use it for a few weeks until the accutane kicked in.... bad idea lol today is day 5 (have not take today's pill) and I woke up this morning with the flakiest skin Ive ever had. I used my clarisonic and sunscreen and all was better....until 6 hours later when I began t shed even worse. No pain or sores, but lesson learned. The accutane has officially kicked in today and I woke up extremely thirsty and downed a bottle of water in about 30 seconds (I don't drink water...ever and that one bottle is usually my DAILY intake!). I'm excited and hopeful! 5 months and 25 days to go!

Oh and one more thing, I don't know if these are side effects, but about 30 minutes after taking the pill, my face gets red and itchy. I hope this isn't an allergic reaction. I don't mind it, but I'd hate to find out I was allergic and have to stop treatment. Also, I'm hungry for the first time in awhile...Im usually never hungry and get by on one meal a day, but recently i've been starving (hope this is just my period coming and not the meds though!).

  Report Entry


doesn't sound like its an allergic may just be that your skin is so dry... or because of the chemicals you're using and now your skin is becoming very very sensitice.

I didn't use anything but a very very mild cleanser (I think a dove facial cleanser) with no beads or abrasives and then a heavy duty moistrizer. Anything else would burn on my skin.

Share this comment

Link to comment
Share on other sites

I am also on day 5! Yeah definitely watch out for that stuff... my skin is sort of dry, but my lips are feeling it more!

My face is also getting more red, but definitely not red and itchy after 30 minutes.

You need to eat more!! They say you will get less side effects if you more fatty foods in your body, just a helpful hint!

I hope it all works out for you

Share this comment

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now